Respiratory Disorders Expert Forum
high attenuated collection seen in the right maxillary sinus
About This Forum:

This forum is for questions and support regarding lung and respiratory issues. such as: Allergies, Asthma, Bronchitis, Colds - Flu, Chronic Cough, COPD, Cystic Fibrosis, Emphysema, Fibrosis, Lung Abscess, Nasal Polyps, Pleurisy, Pneumonia, Sarcoidosis, Sinusitis, Tuberculosis.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

high attenuated collection seen in the right maxillary sinus

Hi... i met with an road accident.. n  ct scan report showed that "a displaced fracture is seen in the lateral wall of right maxillay sinus...n high attenuated collection seen in the right maxillary sinus" n i am coughing blood( clot)  what should be the remedy??  is it danger??? or cause any problem...?????
Related Discussions
  • confused (1 replies):
    Iwas at the doctors yesterday had a c-scan done was told...[more]
  • Fracture Sturnum (1 replies):
    Had a bi-lateral mastectomy in September,08 had problems...[more]
242587_tn?1355427710
Maxillary sinus fracture is a dangerous injury.  The “high attenuated collection” refers to the appearance of blood (in the sinus) on a scan, the source of the blood you are coughing-up.  

You must have medical care for this injury, that could directly damage structures that are next to the sinuses, including your brain.  The treatment will include surgery to correct the fracture and prevent further bleeding and antibiotics, to prevent/treat infection.  Do not delay in getting medical care, from the physicians who ordered your CT Scan.  This is not something that will heal itself.

Good luck
2 Comments
Blank
Avatar_m_tn
Thank u very much Mr. David Tinkelman, M.D.,,,  but my doctor said that no need to worry n it will be alright with in months..n i was having giddiness,,so consulted Neuro Sargon,,n he proscribed me vertin 40 tablet..for 1 month,,, now  i am feeling ok now.. but am afraid if i stop taking the tablet.would it repeats??!!! plz.. suggest me,, thanks in advance..
Blank
Continue discussion Blank
Blank
Request an Appointment
Blank
Asthma Tracker
Asthma Tracker
Start Tracking Now
Blank
Allergy Tracker
Allergy Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank